TE condition

I am really starting to wonder about my TE condition. I just got back from a haircut and you can really tell how thin my hair has gotten. It is most noticeable on the very top of my scalp, because of how I part my hair. It looks like I am developing a bald spot. It is very embarrassing. I have been suffering from this telogen effluvium for SEVEN months now. Middle October to middle May, how much longer do I have to go with this? I am certain it is TE because all of the hairs that are falling out are long, dark, fully pigmented and have a tiny white bulb at the end. These are all characteristic of TE. There are no vellous hairs whatsoever.

I am so frustrated because I am doing everything the doctor has asked of me. I have removed most stress in my life, exercise, eat well, take biotin, and all of the prescribed medications, Appearex, Nizoral 2% and Luxiq. Why are my hairs still falling out, with no end in site? I feel like if I had started on Propecia or Regaine a few more months I could have held on to some of the hairs I have since lost. Have I been possibly misdiagnosed? I know you are not a doctor, but I am just looking for some reassurance….

Would Florisene work for me? I know I don’t have chronic telogen effluvium. Has anyone here had a similar problem and found that Florisene has improved their hair?

Previous post: